# SDR 08FDEA03181

- Difficulty date: July 30, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 53,445 hours, 8,717 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unlock Cylinder
- Part number: 39140165505
- Part serial: 0971
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR RETRACT AFTER T/O, RT MAIN UNSAFE A ON PRIMARY AND SECONDARY.  TWR STATED RT MAIN GEAR STILL DOWN, OTHERS UP.  RAN CHK LIST, NO HELP AFTER GEAR RECYCLE.  SETTING UP FOR RTN TO ORIGIN, HEARD SOUND OF GEAR DOOR CLOSING, UNSAFE LIGHT OUT, GEAR NORMAL ON CONFIG SD IN WORK.  PERFORMED TEST MAIN GEAR AND GEARWELL DOOR OPERATION AS PER MM 32-31-00-5. PERFORMED THIS TEST 3 TIMES AND 3 TIMES THE RT MLG DID NOT RETRACT.   R & R RT MAIN LANDING GEAR UNLOCK CYLINDER AS PER MM 32-33-02-4.   PERFORMED TEST MAIN GEAR AND GEARWELL DOOR OPERATION AS PER MM 32-31-00-5. PERFORMED 6 TIMES LANDING GEAR RETRACTION AND EXTENTION AND 6 TIMES THIS TEST WAS OK.
